# SDR CA110615005

- Difficulty date: June 12, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 57,283 hours, 68,493 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Fitting
- Part number: 87900014103
- Condition: Cracked
- Location: Oil Cooler Inlet
- Part time: 228 hours
- Component: Oil Cooler
- Component part number: 28E998
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

THE TAKEOFF WAS REJECTED (BELOW 70 KTS) WHEN THE LT ENGINE OIL PRESSURE WENT TO ZERO. THE RT OIL INLET TUBE ADAPTER FITTING TO THE LT OIL COOLER WAS FOUND BROKEN AND THE TUBE DISCONNECTED.  THIS RESULTED IN THE LOSS OF A SUBSTANTIAL AMOUNT OF OIL IN A SHORT PERIOD OF TIME.  THE OIL COOLER AND INLET FITTING WERE REPLACED AND THE ACFT RETURNED TO SERVICE.  THE FITTING PN IS 87900014-103. THE OIL COOLER (PN 28E99-8, SN 296504) WAS INSTALLED FOR 228 HOURS AND 231 CYCLES. THE IT IS SUSPECTED THAT THE FITTING MAY HAVE BEEN CRACKED DURING THE LAST INSTALLATION. PLEASE NOTE THAT THE FITTING DOES NOT COME WITH THE OIL COOLER, IT REMAINS WITH THE ACFT WHEN THE COOLER IS REPLACED.
